Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with acne, medications resulted in scars, severe hair fall. Help?

i m suffering from acne since last 4 yrs..went to homeopathy treatment but tht increased my my condition to worse..then showed a dermatologist n he gave me isotorein 20 mg i had for a month my acne was cleared but red scares were left..n stopped the medicine than coz my hair was falling a lot, all was ok till 8 months again i started getting acne ,... again i showed to a doc he gave me the same medicine,,,i had for 10 days .. by more acne statred coming on my face n hir fall problem.. d acne r very hard n thy donot tinture ..he had given me flucort cream to apply .. rite now i had stop tht medication
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
This type of persistent/ recurrent acne may be due to deficiency of certain vitamins and minerals. You must have done some internal skin antibiotic course. If not, you can take Doxy 100 mg twice daily for 10 days (check that you are not allergic to doxycyclin). Along with this start following vitamin therapy:

Vitamins: Vitamin niacin 100 mg, three times a day, and Vitamin A - 50,000 IU, three times a day.
Vitamin E - 400 mg once a day. This vitamin therapy should be continued for a month.

Mineral: Zinc-50 mg three times a day. Continue for one month and then reduce to 25 mg three times.
Garlic is called a wonder herb for acne. Rubbed raw garlic on acne several times a day (after sensitivity test that you are not allergic to garlic). Pimples disappear without scars.
Answered: Wed, 10 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor